# SDR CALA2013082890817

- Difficulty date: August 28, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 68,051 hours, 25,093 cycles
- Engine: Pwa PW2037
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: 286N5608014
- Part serial: W56082502R20
- Condition: Shorted
- Location: Nr 2 Generator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 GENERATOR WIRE SHORTED.
